tried different diets and yoga and walking. Help
I had weight gain when I first started taking Atenolol, but it leveled off after I got over the side effects. Walking is great, keep it up along with a proper diet and of course yoga which cleanses both mind and body.
If you have edema like I did might want to check with your doc-as there are meds you can take to counteract this. Hang in there...
hi i never used atenolol but along with a water pill i was given metropolol, it worked well, and diazide, norvasc, i think you should have a heart stress test from a cardiologist then they will look at how your heart flows, pumps, stop, starts after stopping beats and then determine what the proper med is for your particular heart rate, his may help... good luck to you..vtech10
Vetech10 is right, I have taken atenolol but now take ramipril & amlodipne, atenolol initially has the tendency to add weight, ask for an alternate, get your heart rate checked & speak to health care provider, yoga is good for health & thought process, try deep breathing exercises in yoga, best of luck.
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2011 • 3 answers
Posted 19 Feb 2013 • 2 answers
Posted 21 Jul 2013 • 1 answer
Posted 21 Sep 2014 • 1 answer
Posted 24 Oct 2015 • 0 answers